MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MANTIS; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION MANTIS; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521421
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e: this event was reported by the sales representative.The healthcare facility is: (b)(6) medical center.(b)(6).Phone: (b)(6).Fax: (b)(6).Block h6: imdrf device code a150103 captures the reportable event of clip premature deployment at an unknown anatomy location.
 
Event or Problem Description
It was reported to boston scientific corporation that a mantis clip was used in an unknown procedure performed on (b)(6) 2026.It was reported that after grabbing one side of resection, when reopened to grab tissue to close, one-half of the clip fell off.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Section e: this event was reported by the sales representative.The healthcare facility is: (b)(6).Block h6: imdrf device code a150103 captures the reportable event of clip premature deployment at an unknown anatomy location.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, response was not received.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the available information, the most probable cause of the reported issue cannot be established due to a lack of evidence.The product was not returned for analysis, and without device evaluation, the contributing factors to the event remain unknown.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description

Brand Name
MANTIS
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24689092
Report Number3005099803-2026-01088
Device Sequence Number15946833
Product Code PKL
UDI-Device Identifier00191506023607
UDI-Public(01)00191506023607(17)280902(10)37368051
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K221124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521421
Device Catalogue Number2142
Device Lot Number0037368051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/14/2026
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown